MAUDE Adverse Event Report: ABBOTT MEDICAL REGENT HEART VALVE; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL REGENT HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 19AGN-751
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 19mm sjm regent heart valve was chosen for a procedure.During procedure, the leaflet came out and went left ventricle.
 
Additional Manufacturer Narrative
An event of leaflet fracture during implantation was reported.The device was returned to abbott for analysis.The investigation confirmed the valve was returned with a fractured leaflet.Meanwhile, the other leaflet remained intact with mobility.The valve was able to rotate freely.No other anomalies were noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The root cause of the leaflet fracture could not be conclusively determined as there was no evidence of material defect in the carbon coating that may have caused or contributed to the fractured leaflet.The damage may have been caused by some external force applied to the valve which overstressed the carbon material.However, this cannot be determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 19mm sjm regent heart valve was chosen for a procedure.During procedure, the leaflet came out and went left ventricle.They confirmed the intact leaflet was recovered from the patient.The valve got removed and replaced with another valve while patient on bypass.The patient was reported discharged.

Brand Name
REGENT HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24808722
Report Number2135147-2026-02226
Device Sequence Number21199729
Product Code LWQ
UDI-Device Identifier05414734005869
UDI-Public(01)05414734005869(17)300826
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number19AGN-751
Device Catalogue Number19AGN-751
Device Lot NumberC00032546
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown